Ostrwoski's theorem for Henselian valued skew fields.
Journal für die reine und angewandte Mathematik, Tome 354 (1984), pp. 213-218
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1984__354_152685,
author = {Peter Draxl},
title = {Ostrwoski's theorem for {Henselian} valued skew fields.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {213--218},
year = {1984},
volume = {354},
zbl = {0536.12018},
url = {http://geodesic.mathdoc.fr/item/JRAM_1984__354_152685/}
}
Peter Draxl. Ostrwoski's theorem for Henselian valued skew fields.. Journal für die reine und angewandte Mathematik, Tome 354 (1984), pp. 213-218. http://geodesic.mathdoc.fr/item/JRAM_1984__354_152685/